Alert archive / Colorado / Flash Flood Warnings in 2025
Flash Flood Warning 6, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Jul 11, 2025, 7:19 PM MDT for Morgan County, Weld County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2025, 7:19 PM MDT (01:19 UTC)
- Expired
- Jul 11, 2025, 10:15 PM MDT
- In force
- 3 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Morgan County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 76 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 1.3 hours before the alert went out and 408 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 92 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 4247 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
863
WGUS55 KBOU 120119
FFWBOU
COC087-123-120415-
/O.NEW.KBOU.FF.W.0006.250712T0119Z-250712T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Denver CO
719 PM MDT Fri Jul 11 2025
The National Weather Service in Denver has issued a
* Flash Flood Warning for...
West Central Morgan County in northeastern Colorado...
Central Weld County in northeastern Colorado...
* Until 1015 PM MDT.
* At 719 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2.5 and 3.5 inches of
rain have fallen. Additional rainfall amounts up to 1 inch are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, gulches,
roads, and poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Fort Morgan, Wiggins, Log Lane Village, Weldona, Goodrich, Jackson
Reservoir, Orchard, Riverside Reservoir, Fort Morgan Airport and
Masters.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 4044 10427 4043 10427 4040 10404 4039 10377
4040 10375 4036 10368 4034 10368 4031 10365
4028 10365 4022 10373 4023 10375 4022 10375
4022 10397 4024 10409 4025 10409 4026 10422
4028 10428 4030 10428 4029 10429 4040 10430
FLASH FLOOD...RADAR INDICATED
$$
RPK2 follow-up statements
030
WGUS75 KBOU 120213
FFSBOU
Flash Flood Statement
National Weather Service Denver CO
813 PM MDT Fri Jul 11 2025
COC087-123-120415-
/O.CON.KBOU.FF.W.0006.000000T0000Z-250712T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morgan CO-Weld CO-
813 PM MDT Fri Jul 11 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM MDT THIS
EVENING FOR WEST CENTRAL MORGAN AND CENTRAL WELD COUNTIES...
At 813 PM MDT, Doppler radar indicated thunderstorms had ended in
the warned area. However, between 2.5 and 4 inches of rain have
fallen with the highest amounts near the Orchard area. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, gulches,
roads, and poor drainage and low-lying areas.
Some locations that will experience flash flooding include...
Fort Morgan, Wiggins, Log Lane Village, Weldona, Goodrich, Jackson
Reservoir, Orchard, Riverside Reservoir, Fort Morgan Airport and
Masters.
This includes the following streams and drainages...
Beaver Creek, Kiowa Creek, Wildcat Creek, Bijou Creek, Sanborn
Draw and Badger Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4044 10427 4043 10427 4040 10404 4039 10377
4040 10375 4036 10368 4034 10368 4031 10365
4028 10365 4022 10373 4023 10375 4022 10375
4022 10397 4024 10409 4025 10409 4026 10422
4028 10428 4030 10428 4029 10429 4040 10430
FLASH FLOOD...RADAR INDICATED
$$
RPK012
WGUS75 KBOU 120417
FFSBOU
Flash Flood Statement
National Weather Service Denver CO
1017 PM MDT Fri Jul 11 2025
COC087-123-120427-
/O.EXP.KBOU.FF.W.0006.000000T0000Z-250712T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morgan CO-Weld CO-
1017 PM MDT Fri Jul 11 2025
...FLASH FLOOD WARNING HAS EXPIRED FOR WEST CENTRAL MORGAN AND
CENTRAL WELD COUNTIES...
The heavy rain has ended. However a Flood Warning is now in effect
until 115 am MDT Saturday.
A Flood Watch remains in effect until 600 AM MDT Saturday for a
portion of northeast Colorado.
&&
LAT...LON 4044 10427 4043 10427 4040 10404 4039 10377
4040 10375 4036 10368 4034 10368 4031 10365
4028 10365 4022 10373 4023 10375 4022 10375
4022 10397 4024 10409 4025 10409 4026 10422
4028 10428 4030 10428 4029 10429 4040 10430
$$
RPKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 6:11 PM MDT, 1 hour 8 minutes earlier. Its key messages:
- Scattered afternoon and evening thunderstorms today, producing locally heavy rainfall and/or flash flooding, with a few severe storms possible conducive to large hail and gusty outflow winds.
- Afternoon showers/thunderstorms to continue most days, albeit with slightly lesser coverage Sunday and Monday.
- Hi temperatures to linger in the 90s across the plains from Sunday through mid-week.
Area forecast discussion, Jul 11, 6:11 PM MDT, 1 hour 8 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 611 PM MDT Fri Jul 11 2025 .KEY MESSAGES... - Scattered afternoon and evening thunderstorms today, producing locally heavy rainfall and/or flash flooding, with a few severe storms possible conducive to large hail and gusty outflow winds. - Afternoon showers/thunderstorms to continue most days, albeit with slightly lesser coverage Sunday and Monday. - Hi temperatures to linger in the 90s across the plains from Sunday through mid-week. && .DISCUSSION /Through Friday/... Issued at 259 PM MDT Fri Jul 11 2025 Current satellite and radar imagery shows storms have already developed along the higher terrain this afternoon. So far, the burn scars have not been impacted by heavy rainfall, however, with fairly deep and moist upslope flow in place behind this morning's cold front, and a shortwave trough approaching from the west, there is still a limited threat that some heavier localized rainfall may lead to some flash flood concerns for the northern most burn scars through the afternoon today. As the afternoon/evening progresses, storms are expected to become efficient rain and wind makers as they make their way across the northern plains where PWAT values of 1-1.5" are expected. The latest HREF shows a few bullseye of 2 to 4" of rainfall accumulations from northeastern Weld County to the KS border, with the heaviest rainfall expected between 9PM and midnight tonight, generally along and north of US-34. With the potential for excessive rainfall leading to flooding concerns tonight (Friday), we have gone ahead and issued a Flood Watch for northeast Weld County, as well as Morgan, Washington, Sedgwick, and Phillips County from 6 PM this evening into Saturday morning. For those of you expected to be out and about in these locations tonight and early tomorrow morning, be sure to have ways to monitor road conditions as some more flood prone roadways and low laying areas may be unaccessible due to flooding. The SPC has upgraded their Slight Risk for severe storms to include portions of the urban corridor this afternoon and evening, with potential for large hail and strong outflow winds the main hazards. With the greatest moisture and shear profiles expected to be over the northeastern portion of the plains, we are thinking the main threat for more organized convection will remain more towards the northeast corner. For tonight, showers and storms are expected to clear from west to east across the forecast area, with some showers lingering into early morning and near normal temperatures expected across the forecast area. Northwest flow aloft will be in place on Saturday as upper-level ridging begins to build over the southwest. Scattered afternoon diurnal showers and storms are expected to develop, mainly over Park County and the Palmer Divide, with a slight chance a few spill onto the adjacent plains. Temperatures will be a few degrees cooler than Friday. Not many adjustments were made to the forecast past the short-term as the NBM looks reasonable with afternoon convection developing over the higher terrain each afternoon. Temperatures are expected to gradually increase through the weekend and linger in the 90s for the first half of the week across the lower elevations. A brief reprieve from the 90s looks to be on track by mid-week, before 90s return for next weekend. && .AVIATION /00Z TAFS through 00Z Sunday/... Issued at 605 PM MDT Fri Jul 11 2025 Currently, there are multiple outflow boundaries pushing through all terminals from surrounding convective storms. As these boundaries collide with each other, new thunderstorms will develop through 03Z at the latest. Main threat will be VRB gusty outflows up to 35 kts. There is still some uncertainty with how the winds will unfold behind the convection. Guidance is in general consensus of a NE flow overnight (more N for BJC and APA). This will allow upslope flow to generate scattered light showers overnight through 07Z. Have introduced a PROB30 for this reason. In addition, upslope flow will likely lower ceilings to MVFR conditions as early as 06/07Z. There is still a chance (<30%) for IFR conditions, mainly between 07Z and 10Z. Stratus deck should slowly erode as winds shift southeast. East/southeast winds are likely to prevail through the day tomorrow. && .BOU WATCHES/WARNINGS/ADVISORIES... Flood Watch through late tonight for COZ042-044-048>051. && DISCUSSION...Bonner AVIATION...Ideker
Hazardous weather outlook, Jul 11, 9:08 AM MDT, 10 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 908 AM MDT Fri Jul 11 2025 COZ030>051-121515- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 908 AM MDT Fri Jul 11 2025 This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight Scattered to numerous thunderstorms are expected to develop this afternoon behind a cold front, with heavy rainfall and damaging winds being of greatest concern, and an isolated threat of large hail in the stronger, more organized storms. The greatest moisture is expected over the north central and northeastern portion of the forecast area (generally north of I-70) where dew points are already in the mid 50s this morning, and expected to increase behind the approaching cold front, where dew points are currently in the 60s. Forecast soundings indicate PWATs increasing to ~ 1", bringing them to between 100-130% of normal through tonight across the far northeast corner, with a decreasing gradient towards the foothills. There is less certainty with how far west the higher moisture makes it, but there is potential for the heavy rainfall to make it as far west as the urban corridor. The heaviest rainfall threat is expected to diminish from west to east, with showers and thunderstorms sticking around through late tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Scattered afternoon thunderstorms are expected on Saturday and Sunday over the higher terrain, with some capable of spilling onto the plains on Saturday. More of the same will be in store into next week, with temperatures expected to remain in the 90s for the first half of next week, and a short reprieve by mid-week, when high temperatures will be in the 70s/80s for the lower elevations as widespread showers and storms will return to the forecast area. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight, but any observations of severe hail/wind or heavy rainfall reports will be appreciated.
In the hours before
Local storm report, Jul 11, 5:20 PM MDT, 1 hour 59 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Denver CO
520 PM MDT Fri Jul 11 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM Hail 6 N Rockport 40.99N 104.78W
07/11/2025 M1.00 Inch Weld CO Trained Spotter
0505 PM Hail 2 N St Petersburg 40.58N 102.82W
07/11/2025 M0.88 Inch Logan CO Trained Spotter
Also more than an inch of rain in 45
minutes.
0501 PM Tornado 3 SE Reiradon Hill 40.55N 102.99W
07/11/2025 Logan CO Trained Spotter
Location estimated, lasted about 3 minutes.
&&Local storm report, Jul 11, 5:42 PM MDT, 1 hour 37 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Denver CO
542 PM MDT Fri Jul 11 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM Hail Iliff 40.76N 103.07W
07/11/2025 M1.00 Inch Logan CO Trained Spotter
Time estimated.
0520 PM Hail 6 N Rockport 40.99N 104.78W
07/11/2025 M1.00 Inch Weld CO Trained Spotter
0505 PM Hail 2 N St Petersburg 40.58N 102.82W
07/11/2025 M0.88 Inch Logan CO Trained Spotter
Also more than an inch of rain in 45
minutes.
0501 PM Tornado 3 SE Reiradon Hill 40.55N 102.99W
07/11/2025 Logan CO Trained Spotter
Location estimated, lasted about 3 minutes.
&&Local storm report, Jul 11, 6:32 PM MDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
632 PM MDT Fri Jul 11 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM Hail 1 NNW Louisville 39.99N 105.15W
07/11/2025 M1.00 Inch Boulder CO Trained Spotter
&&Local storm report, Jul 11, 6:33 PM MDT, 46 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Denver CO
633 PM MDT Fri Jul 11 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM Hail 1 SW Fort Morgan 40.25N 103.80W
07/11/2025 E0.75 Inch Morgan CO Public
Report from mPING: Dime (0.75 in.).
0629 PM Hail 2 W Lafayette 40.01N 105.13W
07/11/2025 E0.75 Inch Boulder CO Public
Report from mPING: Dime (0.75 in.).
0627 PM Hail 2 SW Fort Morgan 40.24N 103.82W
07/11/2025 E1.00 Inch Morgan CO Public
Report from mPING: Quarter (1.00 in.).
0627 PM Hail 1 NNW Louisville 39.99N 105.15W
07/11/2025 M1.00 Inch Boulder CO Trained Spotter
0615 PM Hail 2 SE Grover 40.85N 104.20W
07/11/2025 M2.00 Inch Weld CO Trained Spotter
0558 PM Hail 5 SSE Grover 40.80N 104.17W
07/11/2025 M2.00 Inch Weld CO Storm Chaser
0530 PM Hail Iliff 40.76N 103.07W
07/11/2025 M1.00 Inch Logan CO Trained Spotter
Time estimated.
0520 PM Hail 6 N Rockport 40.99N 104.78W
07/11/2025 M1.00 Inch Weld CO Trained Spotter
0505 PM Hail 2 N St Petersburg 40.58N 102.82W
07/11/2025 M0.88 Inch Logan CO Trained Spotter
Also more than an inch of rain in 45
minutes.
0501 PM Tornado 3 SE Reiradon Hill 40.55N 102.99W
07/11/2025 Logan CO Trained Spotter
Location estimated, lasted about 3 minutes.
&&Local storm report, Jul 11, 7:03 PM MDT, 16 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Denver CO
703 PM MDT Fri Jul 11 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM Hail 2 S Lafayette 39.97N 105.09W
07/11/2025 E0.75 Inch Boulder CO Public
Report from mPING: Dime (0.75 in.).
0641 PM Hail 1 WNW Goodrich 40.35N 104.09W
07/11/2025 M0.88 Inch Morgan CO Trained Spotter
0630 PM Hail 1 SW Fort Morgan 40.25N 103.80W
07/11/2025 E0.75 Inch Morgan CO Public
Report from mPING: Dime (0.75 in.).
0629 PM Hail 2 W Lafayette 40.01N 105.13W
07/11/2025 E0.75 Inch Boulder CO Public
Report from mPING: Dime (0.75 in.).
0627 PM Hail 1 NNW Louisville 39.99N 105.15W
07/11/2025 M1.00 Inch Boulder CO Trained Spotter
0627 PM Hail 2 SW Fort Morgan 40.24N 103.82W
07/11/2025 E1.00 Inch Morgan CO Public
Report from mPING: Quarter (1.00 in.).
0615 PM Hail 2 SE Grover 40.85N 104.20W
07/11/2025 M2.00 Inch Weld CO Trained Spotter
0558 PM Hail 5 SSE Grover 40.80N 104.17W
07/11/2025 M2.00 Inch Weld CO Storm Chaser
0530 PM Hail Iliff 40.76N 103.07W
07/11/2025 M1.00 Inch Logan CO Trained Spotter
Time estimated.
0520 PM Hail 6 N Rockport 40.99N 104.78W
07/11/2025 M1.00 Inch Weld CO Trained Spotter
0505 PM Hail 2 N St Petersburg 40.58N 102.82W
07/11/2025 M0.88 Inch Logan CO Trained Spotter
Also more than an inch of rain in 45
minutes.
0501 PM Tornado 3 SE Reiradon Hill 40.55N 102.99W
07/11/2025 Logan CO Trained Spotter
Location estimated, lasted about 3 minutes.
&&Local storm report, Jul 11, 7:13 PM MDT, 6 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Denver CO
713 PM MDT Fri Jul 11 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM Hail Stoneham 40.61N 103.68W
07/11/2025 E1.00 Inch Weld CO Public
Report from mPING: Quarter (1.00 in.).
0648 PM Hail 2 S Lafayette 39.97N 105.09W
07/11/2025 E0.75 Inch Boulder CO Public
Report from mPING: Dime (0.75 in.).
0641 PM Hail 1 WNW Goodrich 40.35N 104.09W
07/11/2025 M0.88 Inch Morgan CO Trained Spotter
0630 PM Hail 1 SW Fort Morgan 40.25N 103.80W
07/11/2025 E0.75 Inch Morgan CO Public
Report from mPING: Dime (0.75 in.).
0629 PM Hail 2 W Lafayette 40.01N 105.13W
07/11/2025 E0.75 Inch Boulder CO Public
Report from mPING: Dime (0.75 in.).
0627 PM Hail 2 SW Fort Morgan 40.24N 103.82W
07/11/2025 E1.00 Inch Morgan CO Public
Report from mPING: Quarter (1.00 in.).
0627 PM Hail 1 NNW Louisville 39.99N 105.15W
07/11/2025 M1.00 Inch Boulder CO Trained Spotter
0615 PM Hail 2 SE Grover 40.85N 104.20W
07/11/2025 M2.00 Inch Weld CO Trained Spotter
0610 PM Hail 2 SSW Niwot 40.06N 105.17W
07/11/2025 M0.75 Inch Boulder CO Cocorahs
0558 PM Hail 5 SSE Grover 40.80N 104.17W
07/11/2025 M2.00 Inch Weld CO Storm Chaser
0530 PM Hail Iliff 40.76N 103.07W
07/11/2025 M1.00 Inch Logan CO Trained Spotter
Time estimated.
0520 PM Hail 6 N Rockport 40.99N 104.78W
07/11/2025 M1.00 Inch Weld CO Trained Spotter
0505 PM Hail 2 N St Petersburg 40.58N 102.82W
07/11/2025 M0.88 Inch Logan CO Trained Spotter
Also more than an inch of rain in 45
minutes.
0501 PM Tornado 3 SE Reiradon Hill 40.55N 102.99W
07/11/2025 Logan CO Trained Spotter
Location estimated, lasted about 3 minutes.
&&The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 6:02 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 43 min |
| Jul 11, 6:09 PM MDT | Severe Thunderstorm Warning | BOU | Boulder | 36 min |
| Jul 11, 6:12 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 48 min |
| Jul 11, 6:17 PM MDT | Areal Flood Advisory | BOU | Larimer | 3 hr |
| Jul 11, 6:24 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 36 min |
| Jul 11, 6:30 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Boulder, Broomfield, Weld | 27 min |
| Jul 11, 6:33 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 42 min |
| Jul 11, 6:40 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 40 min |
| Jul 11, 6:43 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 40 min |
| Jul 11, 6:53 PM MDT | Areal Flood Advisory | BOU | Boulder, Broomfield | 2 hr |
| Jul 11, 6:54 PM MDT | Areal Flood Advisory | BOU | Morgan | 36 min |
| Jul 11, 7:05 PM MDT | Areal Flood Advisory | BOU | Morgan, Weld | 25 min |
| Jul 11, 7:06 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 23 min |
| Jul 11, 7:41 PM MDT | Areal Flood Advisory | BOU | Morgan | 3 hr |
| Jul 11, 7:47 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 28 min |
| Jul 11, 8:06 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 19 min |
| Jul 11, 8:25 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 50 min |
| Jul 11, 9:14 PM MDT | Areal Flood Advisory | BOU | Elbert, Lincoln | 3 hr |
| Jul 11, 10:15 PM MDT | Areal Flood Warning | BOU | Morgan, Weld | 2 hr |
| Jul 12, 3:03 PM MDT | Severe Thunderstorm Warning | BOU | Park | 42 min |
Nearby
Flash Flood Warnings in Colorado, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.